# SDR P5CA2019011600011

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,075 hours, 4,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO TRIM AIR STATUS MESSAGE APPEARED DURING FLT.( RESET CB AND MESSAGE CLEARED IAW FIM 21-28 TASK 801.  )
